Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL82X0208387

Export

Selection :

THE LANDAU INEQUALITY FOR BOUNDED INTERVALS WITH !!F(3)!! FINITE

Author
SATO M
OKAYAMA UNIV., DEP. MATH./OKAYAMA 700/JPN
Source
J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 34; NO 2; PP. 159-166; BIBL. 7 REF.
Document type
Article
Language
English
Keyword (fr)
APPROXIMATION DERIVEE FONCTION INEGALITE INEGALITE LANDAU ANALYSE NUMERIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
APPROXIMATION FUNCTION DERIVATIVE NUMERICAL ANALYSIS APPLIED MATHEMATICS
Keyword (es)
ANALYSIS NUMERICA MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL82X0208387

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web